BibTeX record journals/jcam/MohammadiAF17

download as .bib file

@article{DBLP:journals/jcam/MohammadiAF17,
  author    = {Fatemeh Mohammadi and
               Carmen Ar{\'{e}}valo and
               Claus F{\"{u}}hrer},
  title     = {Runge-Kutta restarters for multistep methods in presence of frequent
               discontinuities},
  journal   = {J. Comput. Appl. Math.},
  volume    = {316},
  pages     = {287--297},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.cam.2016.09.042},
  doi       = {10.1016/j.cam.2016.09.042},
  timestamp = {Thu, 20 Feb 2020 11:35:13 +0100},
  biburl    = {https://dblp.org/rec/journals/jcam/MohammadiAF17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics